# SDR SWAA2023090697170

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 54,838 hours, 32,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EXIT SIGN MISSING DIRECTIONAL ARROW.<[01] INSTALLED THE L1 DOOR LOWER EXIT SIGN DIRECTIONAL ARROW ASSY COVER IAW AMM 33-51-01
